Mississippi, 2010

Damaging Wind in Mississippi, July 13, 2010

July 13, 2010 · NWS MEG · 1 event in 1 county or zone

The Mid-South was underneath northwest flow aloft during the period between July 11th, 2010 and July 13th, 2010. Several upper level disturbances quickly moved through the flow setting off complexes of showers and thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

The Mid-South was underneath northwest flow aloft during the period between July 11th, 2010 and July 13th, 2010. Several upper level disturbances quickly moved through the flow setting off complexes of showers and thunderstorms. Some of these showers and thunderstorms became severe and produced damaging winds, large hail and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 13, 5:48 AM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 13, 5:48 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
648 AM CDT TUE JUL 13 2010

.UPDATE...

UPDATED AVIATION DISCUSSION FOR 12Z TAFS.

&&

.DISCUSSION...

/ISSUED 335 AM CDT TUE JUL 13 2010/

HUGE MESOSCALE CONVECTIVE SYSTEM MOVING INTO THE CWA AT THIS
TIME. THE AREA OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OUT
AHEAD OF AN APPROACHING SHORTWAVE CURRENTLY OVER SOUTHWEST
MISSOURI. THE SHORTWAVE IS FORECASTED TO BE OVER MEMPHIS BY 18Z.
THUS THE BEST CHANCES FOR RAIN WILL OCCUR UP UNTIL THIS TIME AND
WILL LIKELY OCCUR FROM THIS MCS. THE MCS WILL LIKELY BEGIN TO DIE
AROUND SUNRISE. HOWEVER REMNANTS FROM THE MCS WILL CONTINUE TO
PUSH EAST OVER THE CWA THROUGH THE COURSE OF THE MORNING.
REDEVELOPMENT AHEAD OF THE SHORTWAVE MAY OCCUR ACROSS EASTERN
SECTIONS OF THE CWA DURING THE AFTERNOON. CAN/T RULE OUT ISOLATED
SHOWERS AND THUNDERSTORMS OCCURRING BEHIND THE SHORTWAVE THUS WILL
KEEP 20 POPS FOR WESTERN SECTIONS OF THE CWA. THREAT FOR HEAVY
RAIN WILL OCCUR WITH THE MCS THUS FLASH FLOOD WATCH THROUGH 18Z
LOOKS GOOD. WILL LIKELY BE ABLE TO CANCEL PORTIONS OF THE WATCH
EARLY AS THE MCS MOVES EAST OR WEAKENS WITH TIME. HIGHS WILL BE IN
THE UPPER 80S TO MID 90S.

TONIGHT THROUGH THURSDAY...UPPER RIDGE BUILDS OVER THE MIDSOUTH. THE
RIDGE WILL BE THE STRONGEST WEDNESDAY AFTERNOON INTO WEDNESDAY
EVENING BEFORE WEAKENING AGAIN ON THURSDAY. RECENT HEAVY RAINFALL IN
ADDITION TO WHAT WILL FALL THIS MORNING WILL PROVIDE FOR HIGH
HUMIDITY VALUES OVER THE REGION. DEWPOINTS WILL LIKELY STAY IN THE
MID 70S. HOWEVER...THE ABUNDANT MOISTURE IN THE ATMOSPHERE WILL KEEP
TEMPERATURES FROM WARMING AS HIGH AS WHAT GUIDANCE VALUES ARE
PREDICTING. HIGHS WILL LIKELY STAY IN THE MID 90S AS OPPOSE TO UPPER
90S OR 100 DEGREES THAT GUIDANCE IS PREDICTING. THIS WILL KEEP
HEAT INDICES BELOW 110 DEGREES BUT STILL BETWEEN 105 AND 109
DEGREES. HEAT INDICES WEDNESDAY WILL LIKELY BE BETWEEN 105 AND 107
DEGREES WITH SLIGHTLY HIGHER READINGS ON THURSDAY DUE TO SLIGHTLY
WARMER HIGHS. THURSDAYS INDICES WILL LIKELY BE BETWEEN 107 AND 109
DURING THE AFTERNOON. THESE INDICES WILL STILL BE DANGEROUS TO
PEOPLE THAT ARE AT RISK FOR DEVELOPING HEAT ILLNESSES. WILL
CONVERT THE EXCESSIVE HEAT WATCH TO A HEAT ADVISORY FOR WEDNESDAY
AND THURSDAY. LOWS WILL STAY IN THE MID TO UPPER 70S. ISOLATED
DAYTIME SHOWERS AND THUNDERSTORMS COULD OCCUR AS WELL BUT AT THIS
POINT NOT ENOUGH TO THROW IN A 20 POP.

THURSDAY NIGHT INTO FRIDAY NIGHT...A COLD FRONT WILL APPROACH THE
MIDSOUTH. MODELS DIFFER SOMEWHAT ON TIMING. CONSENSUS SHOWS FRONT
WILL BE MOVING INTO THE CWA BY FRIDAY NIGHT. CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL OCCUR ALONG THE FRONT WITH BEST CHANCES OCCURRING
FRIDAY NIGHT. IN ADDITION...DEPENDING ON THE LOCATION OF THE FRONT OF
FRIDAY...HIGHER DEWPOINTS COULD POOL AHEAD OF THE FRONT CREATING A
RISK FOR HIGHER HEAT INDICES THAN WEDNESDAY OR THURSDAY. ALTHOUGH
THE ONE CAVEAT THAT COULD OCCUR WOULD BE THAT CLOUD COVER AND
THUNDERSTORMS COULD KEEP TEMPERATURES COOLER THAN THE MID 90S. WILL
HAVE TO MONITOR.

SATURDAY INTO MONDAY...FRONT WILL WASH OUT OVER THE AREA AS UPPER
RIDGE BEGINS TO BUILD BACK OVER THE AREA. SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY BUT BY SUNDAY AND MONDAY
COVERAGE SHOULD RETURN TO ISOLATED AS CONVECTION WILL ONLY OCCUR
FROM DAYTIME HEATING. EXPECT HIGHS IN THE LOWER TO MID 90S WITH LOWS
IN THE 70S.

KRM

&&

.AVIATION...

12Z TAFS

CURRENT SHRA/TSRA WILL AFFECT KMEM AND KMKL THROUGH 16 OR
17Z...THEN KTUP 14-18Z. THINK ACTIVITY WILL STAY SOUTH OF KJBR.
GENERALLY EXPECT VARYING CONDITIONS BETWEEN VFR AND MVFR IN THIS
SHRA/TSRA WITH THE WORST CONDITIONS MAINLY ALONG THE LEADING EDGE
WHERE BRIEF IFR CONDITIONS ARE POSSIBLE...THEN IMPROVING
CONDITIONS BEHIND THE MAIN LEADING EDGE OF SHRA/TSRA.

18-06Z...EXPECT VFR CONDITIONS AT ALL SITES. THINK ALL SHRA/TSRA
WILL BE EAST OF THE AREA. WOULD NOT BE SURPRISED IF SOME MVFR
CONDITIONS LINGERED 18-22Z AT ANY SITE...PARTICULARLY NEAR
KTUP...BUT WENT OPTIMISTIC IN FORECAST THINKING VFR CONDITIONS
WILL PREVAIL.

AFTER 06Z...WILL MONITOR FOR MVFR CONDITIONS OR LOWER IN FOG AT
KMKL...KJBR...AND KTUP. ADDED MVFR AT THESE SITES AND IFR
CONDITIONS AT KMKL AFTER 10Z WHERE CONFIDENCE OF FOG DEVELOPMENT
IS HIGHEST.

WINDS MAY BE LOCALLY GUSTY NEAR SHRA/TSRA THIS MORNING...BUT
GENERALLY BETWEEN THE SOUTH AND WEST AND 8 KTS OR LOWER.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  91  77  95  79 /  60  10  10  10
MKL  87  71  94  74 /  70  10  10  10
JBR  88  73  96  77 /  50  10  10  10
TUP  94  73  96  75 /  40  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CLAY-
     CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     HEAT ADVISORY FROM 10 AM WEDNESDAY TO 10 PM CDT THURSDAY FOR
     CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR DUNKLIN-
     PEMISCOT.

     HEAT ADVISORY FROM 10 AM WEDNESDAY TO 10 PM CDT THURSDAY FOR
     DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALCORN-
     BENTON MS-DESOTO-MARSHALL-PRENTISS-TATE-TIPPAH-TISHOMINGO-
     TUNICA.

     HEAT ADVISORY FROM 10 AM WEDNESDAY TO 10 PM CDT THURSDAY FOR
     ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     HEAT ADVISORY FROM 10 AM WEDNESDAY TO 10 PM CDT THURSDAY FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
     MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jul 13, 6:17 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
717 AM CDT TUE JUL 13 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
717 AM CDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MID-DAY FOR PORTIONS
OF EAST CENTRAL ARKANSAS...WEST TENNESSEE...AND NORTH MISSISSIPPI.
HEAVY RAINFALL AND THUNDERSTORMS WILL GRADUALLY COME TO AN END BY
LATE TUESDAY AFTERNOON.

SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY ACROSS
THE MIDSOUTH. THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS
EAST OF A LINE FROM MARTIN TENNESSEE TO OXFORD MISSISSIPPI. THE
MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS IN ADDITION
TO THE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HEAT ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH WEDNESDAY THROUGH
THURSDAY. HIGH TEMPERATURES WILL LIKELY RANGE FROM THE MIDDLE TO
UPPER 90S. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL
LEAD TO DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 109 DEGREES.
THE DANGEROUS HEAT MAY CONTINUE INTO FRIDAY THUS HEAT ADVISORIES
MAY NEED TO BE EXTENDED THROUGH FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

KRM

In the hours before

Special weather statement, Jul 13, 5:57 AM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
657 AM CDT TUE JUL 13 2010

ARZ058-MSZ001-007-008-010>012-131245-
PHILLIPS AR-DE SOTO MS-TUNICA MS-TATE MS-PANOLA MS-COAHOMA MS-
QUITMAN MS-
657 AM CDT TUE JUL 13 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 AM CDT FOR...

  SOUTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTH CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES SOUTHWEST OF PHILLIPP
TO 7 MILES WEST OF SHERARD AT 658 AM CDT...MOVING SOUTHEAST AT 35
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN COAHOMA...DESOTO...PANOLA...PHILLIPS...QUITMAN...TATE AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR CLARKSDALE...ELAINE...
HELENA...SENATOBIA...ST FRANCIS NATIONAL PARK AND WEST HELENA...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES BEAVERDAM LAKE...DESOTO LAKE...FLOWER LAKE...HORSESHOE
LAKE...MOON LAKE AND OLD TOWN LAKE.
Special weather statement, Jul 13, 6:43 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 AM CDT TUE JUL 13 2010

MSZ001>003-008-010>013-020-021-131330-
DE SOTO MS-BENTON MS-MARSHALL MS-TATE MS-LAFAYETTE MS-PANOLA MS-
COAHOMA MS-QUITMAN MS-YALOBUSHA MS-TALLAHATCHIE MS-
743 AM CDT TUE JUL 13 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 AM CDT FOR...

  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EAST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM RED BANKS TO 5 MILES NORTH OF
DUBLIN AT 743 AM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...COAHOMA...DESOTO...LAFAYETTE...MARSHALL...
PANOLA...QUITMAN...TALLAHATCHIE...TATE AND YALOBUSHA COUNTIES...
INCLUDING LOCATIONS NEAR BATESVILLE...CHARLESTON...GEORGE PAYNE STATE
PARK...HOLLY SPRINGS NATIONAL FOREST...HOLLY SPRINGS...JOHN W KYLE
STATE PARK...OXFORD...SENATOBIA...WALL DOXEY STATE PARK AND WATER
VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES ENID LAKE AND SARDIS LAKE.
Special weather statement, Jul 13, 7:31 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
831 AM CDT TUE JUL 13 2010

MSZ002>005-009-012>015-020>022-131415-
ALCORN MS-TIPPAH MS-BENTON MS-MARSHALL MS-PRENTISS MS-UNION MS-
LAFAYETTE MS-PANOLA MS-PONTOTOC MS-YALOBUSHA MS-TALLAHATCHIE MS-
CALHOUN MS-
831 AM CDT TUE JUL 13 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...

  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 14 MILES NORTH OF GRAVESTOWN TO ENID AT 831 AM CDT...
MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...BENTON...CALHOUN...LAFAYETTE...MARSHALL...
PANOLA...PONTOTOC...PRENTISS...TALLAHATCHIE...TIPPAH...UNION AND
YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR CORINTH...GEORGE PAYNE
STATE PARK...HOLLY SPRINGS NATIONAL FOREST...NEW ALBANY...OXFORD...
RIPLEY AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES ENID LAKE.

The radar

The Memphis radar (KNQA), 103 km away, was scanning. The volume nearest the first event began at 13:56 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Tippah

When
July 13, 7:55 AM CST to 8:00 AM CST
Where
Tippah County, 4.33 mi N of Ripley to 0.78 mi SSE of Ripley
Measured
56 kt (64 mph) estimated gust
Reported by
Storm Chaser
Coordinates
34.792, -88.960

Straight line winds knocked down several trees, tree limbs. and power lines in Ripley. A roof was blown off of a mobile home on Tippah Lake Road. Winds were estimated between 60 to 70 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2010Every state in 2010This day in weather historyWarnings in Mississippi, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245555.